MathSciNet Relay Station
MathSciNet bibliographic data
MR309950 32C40 (14B05 57D45)
Oka, Mutsuo On the homotopy types of hypersurfaces defined by weighted homogeneous polynomials. Topology 12 (1973), 19–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement